# SDR CALA2022101002756

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 97,094 hours, 17,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 147446
- Condition: Inoperative
- Location: Lh 2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OPERATIONAL TEST FND L/H DOOR NO.2 TO 25ABC CEILING EMER LIGHT INOP, REFER TO HAECO NR NO.9494136, ORIGINATED BY EMP V903529, SPEC NO. B777-33-3-7019. PERFORMED BY EMP V905416 IDT BY TA393, REPLACED L/H NO.2 DOOR EMERGENCY LT BATTERY, PERFORMED OP TEST, THE RESULT WAS NORMAL REF AMM 33-51-06-960-802 REV 96.
